TITLE

Examples of area-minimizing surfaces in the sub-Riemannian Heisenberg group $${\mathbb{H}^1}$$ with low regularity

AUTHOR(S)
Ritor�, Manuel
PUB. DATE
February 2009
SOURCE
Calculus of Variations & Partial Differential Equations;Feb2009, Vol. 34 Issue 2, p179
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We give new examples of entire area-minimizing t-graphs in the sub-Riemannian Heisenberg group $${\mathbb{H}^1}$$ . They are locally Lipschitz in Euclidean sense. Some regular examples have prescribed singular set consisting of either a horizontal line or a finite number of horizontal halflines extending from a given point. Amongst them, a large family of area-minimizing cones is obtained.
ACCESSION #
34851612

 

Related Articles

  • Constrained Consumptions, Lipschitzian Demands, and Regular Economies. BONNISSEAU, J. M.; RIVERA-CAYUPI, J. // Journal of Optimization Theory & Applications;Nov2006, Vol. 131 Issue 2, p179 

    We consider an exchange economy where the consumers face linear inequality constraints on consumption. We parametrize the economy with the initial endowments and constraints. We exhibit sufficient conditions of the constraints implying that the demand is locally Lipschitzian and continuously...

  • THE BOUNDARY HARNACK INEQUALITY FOR SOLUTIONS TO EQUATIONS OF ARONSSON TYPE IN THE PLANE. Lundström, Nikias L. P.; Nyström, Kaj // Annales Academiae Scientiarum Fennicae. Mathematica;2011, Vol. 36 Issue 1, p261 

    In this paper we prove a boundary Harnack inequality for positive functions which vanish continuously on a portion of the boundary of a bounded domain Ω ⊂ R2 and which are solutions to a general equation of p-Laplace type, 1 < p < ∞. We also establish the same type of result for...

  • BILIPSCHITZ MAPPINGS OF NETS. Matoušková, Eva // Real Analysis Exchange;2003/2004, Vol. 29 Issue 1, p89 

    Let 0 > a > &rad;2. Suppose δ = δ(d, ε) has the following property. If N is an a-net of the Euclidean ball in R d, A ⊂ N, and f: A → R d is (1 + ε) - bilipschitz, then f admits a (1 + δ) - bilipschitz extension f : M → R d. We give some estimates of δ.

  • Globally-biased Disimpl algorithm for expensive global optimization. Paulavičius, Remigijus; Sergeyev, Yaroslav; Kvasov, Dmitri; Žilinskas, Julius // Journal of Global Optimization;Jul2014, Vol. 59 Issue 2/3, p545 

    Direct-type global optimization algorithms often spend an excessive number of function evaluations on problems with many local optima exploring suboptimal local minima, thereby delaying discovery of the global minimum. In this paper, a globally-biased simplicial partition Disimpl algorithm for...

  • Uniform Approximation by the Class of Functions with Bounded Derivative. Mironenko, A. V. // Mathematical Notes;Nov/Dec2003, Vol. 74 Issue 5/6, p656 

    In the paper, the problem of uniform approximation of a continuous function defined on an interval is considered. The approximating functions have absolutely continuous derivatives of order (n- 1) and derivatives of order n bounded in absolute value. An alternance...

  • ON ARTIN'S BRAID GROUP AND POLYCONVEXITY IN THE CALCULUS OF VARIATIONS. ALI TAHERI // Journal of the London Mathematical Society;Jun2003, Vol. 67 Issue 3, p752 

    Let $\Omega \subset \R^2$ be a bounded Lipschitz domain and let \[ F: \Omega \times {\mathbb R}_{+}^{2 \times 2} \longrightarrow {\mathbb R} \] be a Carathèodory integrand such that $F\left(x, \cdot\right)$ is polyconvex for ${\mathcal L}^2$-a.e. $x \in...

  • NECESSARY AND SUFFICIENT OPTIMALITY CONDITIONS FOR ELLIPTIC CONTROL PROBLEMS WITH FINITELY MANY POINTWISE STATE CONSTRAINTS. Casas, Eduardo // ESAIM: Control, Optimisation & Calculus of Variations;Jul2008, Vol. 14 Issue 3, p575 

    The goal of this paper is to prove the first and second order optimality conditions for some control problems governed by semilinear elliptic equations with pointwise control constraints and finitely many equality and inequality pointwise state constraints. To carry out the analysis we formulate...

  • ON FINITELY LIPSCHITZ SPACE MAPPINGS. SALIMOV, R. R. // Sibirskie Elektronnye Matematicheskie Izvestiia;2011, Vol. 8, p284 

    It is established that a ring Q-homeomorphism with respect to p-modulus in ℝn, n ≥ 2; is finitely Lipschitz if n - 1 < p < n and if the mean integral value of Q(x) over infinitesimal balls B(x0, ε) is finite everywhere.

  • Existence and Stability of Supersonic Euler Flows Past Lipschitz Wedges. Gui-Qiang Chen; Yongqian Zhang; Dianwen Zhu // Archive for Rational Mechanics & Analysis;Aug2006, Vol. 181 Issue 2, p261 

    It is well known that, when the vertex angle of a straight wedge is less than the critical angle, there exists a shock-front emanating from the wedge vertex so that the constant states on both sides of the shock-front are supersonic. Since the shock-front at the vertex is usually strong,...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics